FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Dymadon Kids 2-12Yr 100ML Strawberry | Chemistworks | Pharmacy Open NowDymadon Kids 2-12Yr 100ML Strawberry | Chemistworks | Pharmacy Open Now

Dymadon Kids 2-12yr 100ml Strawberry

$10.99

Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child’s pain and fever.

Paracetamol for children can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.

General Information

Dymadon for Kids is a great-tasting strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years.

The 100mL Dymadon for Kids pack is the perfect size to keep in your bags when travelling, or to leave at Grandma’s house just in case your child is in need of pain and fever medicine when you’re not around.

What is Dymadon for Kids Used for?

For the gentle temporary relief of pain and fever associated with:

  • – Headache
  • – Earache
  • – Immunisation
  • – Symptoms of cold and flu
  • – Teething or Toothache

 

What are the Directions for Use?

Shake bottle before use.

You can mix Dymadon for Kids in water or fruit juice if necessary.

Recommended paracetamol for children dosage based on 15mg per kg of body weight.

Dose should be given every 4–6 hours as required. Do not give more than 4 doses in 24 hours.

Always wash the dosing syringe in warm soapy water, rinse thoroughly and allow to air dry after each use.

Other Information:

Size: 100ML

Store below 25°C and protect from light.

Dymadon for Kids is aspirin free, sugar free and available in colour-free strawberry flavour.

Warnings

Do not use in children under 1 month.

Children: keep to the recommended dose.

Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.

Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

Do not use if cap seal is broken or missing. Tighten cap after use to engage child-resistant closure.

Ingredients

Each 5mL of oral suspension contains: Paracetamol 250mg;

Also contains: Methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol(0.35g/mL).

 

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Dymadon Kids 2-12yr 100ml Strawberry”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »